# SDR DALA13038270990

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 57,451 hours, 41,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE CHECK, THE OVERHEAD EMERGENCY EXIT LIGHTS FROM ROWS 16-30 WERE FOUND TO BE INOPERATIVE.   BATTERY PACKS AT ROWS 17, 24 & 29 WERE REPLACED AND OPERATION CHECKED NORMALLY IAW AMM 33-53.
